# SDR ASOA2014032710203

- Difficulty date: March 2, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,661 hours, 9,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FLOORBEAM HAS CORRODED RBL 9.   R & R IAW SRM 51-42-06-001-A01, 51-42-21-001-A01 AND DWG SH690-32120.
